Restrictions of Sobolev W_p^1(R^2)-spaces to planar rectifiable curves

Authors

  • Alexander I. Tyulenev Steklov Mathematical Institute of Russian Academy of Sciences

Keywords:

Traces, extensions, Sobolev spaces, Frostman measures, measures on curves

Abstract

We construct explicit examples of Frostman-type measures concentrated on arbitrary simple rectifiable curves ΓR2 of positive length. Based on such constructions we obtain for each p(1,) an exact description of the trace space Wp1(R2)|Γ of the first-order Sobolev space Wp1(R2) to an arbitrary simple rectifiable curve Γ of positive length.

 

Section
Articles

Published

2022-03-14

How to Cite

Tyulenev, A. I. (2022). Restrictions of Sobolev W_p^1(R^2)-spaces to planar rectifiable curves. Annales Fennici Mathematici, 47(1), 507–531. https://doi.org/10.54330/afm.115393